# SDR MASA200400691

- Difficulty date: December 11, 2004
- Submitted: March 30, 2005
- Operation: Air carrier
- Aircraft: N715SF
- Make and model: Cndair CL6002B19
- Aircraft serial: 7115
- Aircraft time: 22,132 hours, 19,825 cycles
- System (JASC): 2612 · Fire Detection
- Part: Element
- Part number: 355924400
- Condition: Broken
- Location: Fire Detector
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CLOSED 2748 FROM PHL TO DTW, DECLARED AN EMERGENCY AND RETURNED TO THE FIELD DUE TO A COWL ANTI-ICE FAIL AND 14TH STAGE BLEED FAIL.  MAINTENANCE IS IN THE PROCESS OF TROUBLESHOOTING.  12/11/04, MAINTENANCE REPLACE PYLON LOOP A OPS CHECKED GOOD.
